View Full Version : uncontrollable crying spells from focalin XR?


alina
09-22-09, 11:16 AM
Hi everyone,

I hav been taking focalin for 5 days now and have experienced uncontrollable crying spells! I had to leave work today bc of it.....I should mention my aunt and uncle died in a car accident 3 weeks ago, but th crying spells started three days ago. Im on focalin XR 10mg. I am also on Lexapro 10 mg.....any thoughts? Ive tried ritalin, vyvanse and concerta, but ritalin gave me crying spells, vyvanse made me very irritable and pee all the time to the point where it got painful, and concerta made me feel panicky and I had urinary retention with that, very painful!

I am ready to give up. My life has been a MESS since I got diagnosed and since i started these meds. I am afrain to try anything else I cant let my job performance suffer. please help! Am I maybe on too low of a dose? or would the fast release work better? I dont know and I do not like my doctor :confused:

Thanks everyone!

Fima
09-23-09, 01:41 PM
SWITCH DOCTOR! NOW!
I had a doctor who I didn't like, I think she was giving me ritalin just to shut me up, she didn't believed I had ADD, and the doses were so low, and she was really hard about it so I just took the low dose that didn't helped me much(but still did), after changing her I got doubled my dose, and in the next meating I will get even more.


now to the smaller problem: low dose(dose that is not enough for you) that takken as the regullar dose, and trying to really concetrate on it will make you cry, you may feel that there is no real reason for the crying(in my case, after alot of thinking I got to conclusin that this fealing's was a disapoitment of the medication)... now, tell me, do you feel the medication is helping you or you got a doubt? its working the whole time its supposed to work or less?
from some reason the doctor's don't understand that giving too low doses can harm us psychologicly...